Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 45, NWS Fort Worth, TX

May 14, 2008Bell County, Texas

NWS Fort Worth, TX issued this tornado warning at May 14, 2008, 6:35 AM CDT for Bell County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2008, 6:35 AM CDT (11:35 UTC)
Expired
May 14, 2008, 7:15 AM CDT
In force
40 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Bell County, TX

The radar

The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 3:39 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.6 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3961 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
-70 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 141135
TORFWD
TXC027-141215-
/O.NEW.KFWD.TO.W.0045.080514T1135Z-080514T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
635 AM CDT WED MAY 14 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL BELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 715 AM CDT

* AT 635 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR LITTLE RIVER-ACADEMY..MOVING EAST AT 44
  MPH.

* THE TORNADO WILL BE NEAR...
  ROGERS BY 640 AM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE

LAT...LON 3117 9720 3100 9708 3089 9732 3102 9742
TIME...MOT...LOC 1135Z 268DEG 38KT 3097 9732

$$
2 follow-up statements
000 
WWUS54 KFWD 141149
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 AM CDT WED MAY 14 2008

TXC027-141215-
/O.CON.KFWD.TO.W.0045.000000T0000Z-080514T1215Z/
BELL TX-
649 AM CDT WED MAY 14 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR EAST
CENTRAL BELL COUNTY...

AT 649 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 5 MILES NORTH OF
ROGERS...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  RURAL EXTREME EASTERN BELL COUNTY AT 700 AM CDT

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

LAT...LON 3117 9720 3100 9708 3089 9732 3102 9742
TIME...MOT...LOC 1149Z 261DEG 35KT 3101 9717

$$

92
000 
WWUS54 KFWD 141211
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 AM CDT WED MAY 14 2008

TXC027-141221-
/O.EXP.KFWD.TO.W.0045.000000T0000Z-080514T1215Z/
BELL TX-
711 AM CDT WED MAY 14 2008

...THE TORNADO WARNING FOR EAST CENTRAL BELL COUNTY EXPIRES AT 715 AM
CDT...

AT 711 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.

LAT...LON 3117 9720 3100 9708 3089 9732 3102 9742
TIME...MOT...LOC 1211Z 261DEG 35KT 3104 9692

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 14, 3:47 AM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, May 14, 3:47 AM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
347 AM CDT WED MAY 14 2008

.DISCUSSION...
SEVERAL CLUSTERS OF STORMS CONTINUE TO AFFECT NORTH TEXAS THIS
MORNING IN ADVANCE OF AN UPPER LEVEL LOW CURRENTLY OVER THE AZ/NM
BORDER. ONE LINEAR CLUSTER IS MOVING INTO EAST TEXAS WITH ADDITIONAL
THUNDERSTORM DEVELOPMENT MOVING INTO THE SOUTHWESTERN COUNTIES OF
THE CWA. STORMS HAVE ALSO BEGUN TO FIRE IN THE PAST HOUR ALONG THE
FRONT CROSSING THE RED RIVER. THE PRECIPITATION FORECAST FOR THE
NEXT 24-48 HOURS IS MURKY. EXPECT SEVERAL ROUNDS OF STORMS TO OCCUR
WITHIN THE NEXT 24-36 HOURS BUT LOCATION AND TIMING IS VERY
DIFFICULT TO PINPOINT. THEREFORE...WILL CARRY 70 POPS FOR TODAY
ACROSS ALL OF NORTH TEXAS AND THEN TREND POPS ALONG THE SECOND FRONT
TONIGHT.

WEAK FRONT IS CURRENTLY CROSSING THE RED RIVER WITH NORTHERLY WINDS
AND COOLER TEMPERATURES BEHIND IT. THIS FRONT WILL SLIDE DOWN TO
NEAR THE I-20 CORRIDOR BEFORE STALLING THIS AFTERNOON. IN ADDITION
TO THE FRONT...A DRYLINE WILL DEVELOP ACROSS CENTRAL TEXAS. THESE
TWO FEATURES WILL PROVIDE A FOCUS FOR ADDITIONAL STORM DEVELOPMENT
TODAY. EXPECT THE STORMS TO BE ON AND OFF TODAY WITH SEVERAL
WAVES/CLUSTERS POSSIBLE. MODELS INDICATE THAT THE ATMOSPHERE WILL
REMAIN UNSTABLE OVER MOST OF NORTH TEXAS TODAY. MODERATE INSTABILITY
AND A RELATIVELY WEAK CAP COMBINED WITH THE UPPER LEVEL LIFT AND
SUPPORT FROM SEVERAL EMBEDDED SHORT WAVES WILL SUPPORT PROLONGED
SEVERE DEVELOPMENT TODAY. SHEAR PARAMETERS ARE FAVORABLE TO
SUPERCELL DEVELOPMENT. OVERNIGHT TONIGHT...A LINEAR MCS MAY DEVELOP
ALONG THE SECOND FRONT AND PUSH ACROSS NORTH TEXAS. MAIN THREATS
ASSOCIATED WITH SEVERE WEATHER WILL BE LARGE HAIL...DAMAGING
WINDS...AND LOCALIZED HEAVY RAINFALL THAT MAY RESULT IN FLASH
FLOODING...BUT CANNOT RULE OUT AN ISOLATED TORNADO.

SECOND FRONT WILL SWEEP THROUGH ON THURSDAY BRINGING THE RAIN
CHANCES TO AN END WITH IT. THE MOVEMENT OF THE FRONT WILL BE AIDED
BY THE EJECTION OF THE UPPER LEVEL LOW ACROSS THE TEXAS PANHANDLE
AND INTO OKLAHOMA. MODELS CONTINUE TO DEVELOP A SECOND UPPER
TROUGH/LOW OVER THE DESERT SOUTHWEST BY THIS WEEKEND. THIS UPPER
LEVEL FEATURE SITS OVER THE SOUTHWEST UNITED STATES FOR A FEW DAYS
BEFORE MOVING EAST AS AN OPEN WAVE ON SUNDAY. RIDGE THEN BUILDS IN
ACROSS THE WESTERN HALF OF THE COUNTRY WITH A TROUGH OVER THE
EASTERN HALF...RESULTING IN NW FLOW OVER TEXAS. FORECAST LOOKS DRY
AFTER THURSDAY WITH THE SECOND UPPER LEVEL LOW HAVING VERY LITTLE
EFFECT ON NORTH TEXAS. BOUNDARY LAYER WILL NOT RECOVER DUE TO
UNFAVORABLE WIND REGIMES IN THE LOW LEVELS AND THE GULF OF MEXICO
WILL REMAIN CLOSED UNTIL THE MIDDLE OF NEXT WEEK.

TEMPERATURES TODAY WILL BE TRICKY AS PRECIPITATION AND MOSTLY CLOUDY
SKIES WILL TEMPS BELOW NORMAL. HOWEVER...IF ANY BREAKS IN THE CLOUDS
OCCUR THIS AFTERNOON... TEMPERATURES MAY ACTUALLY BE SEVERAL DEGREES
WARMER THAN CURRENT FORECAST. CURRENT FORECAST RANGES FROM MID 70S
IN THE NORTH TO MID 80S IN THE SOUTH. THURSDAY WILL BE COOLER BEHIND
THE SECOND FRONT AND THEN A GRADUAL WARMING WILL OCCUR AS WEAK
RIDGING DEVELOPS AHEAD OF THE NEXT UPPER LEVEL LOW...FOLLOWED BY
STRONGER RIDGING AFTER THIS WEEKEND.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  61  74  54  79 /  70  60  20  10   5
WACO, TX              82  65  77  54  81 /  70  50  40  10   5
PARIS, TX             75  61  74  51  77 /  70  60  30  10   5
DENTON, TX            76  59  73  50  79 /  70  60  10  10   5
MCKINNEY, TX          76  60  73  51  77 /  70  60  20  10   5
DALLAS, TX            79  62  74  55  80 /  70  50  20  10   5
TERRELL, TX           79  65  74  54  80 /  70  60  30  10   5
CORSICANA, TX         81  66  76  55  78 /  70  60  50  10   5
TEMPLE, TX            84  66  79  55  79 /  70  50  50  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

92/82
Hazardous weather outlook, May 14, 3:30 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT WED MAY 14 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
330 AM CDT WED MAY 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ACROSS ALL OF NORTH
TEXAS. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT.  HOWEVER...AN
ISOLATED BRIEF TORNADO WILL BE POSSIBLE.  OTHERWISE...ALL
THUNDERSTORMS WILL BE CAPABLE OF CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY SOUTH OF A LINE FROM
BRECKENRIDGE TO DENTON TO PARIS. SEVERE THUNDERSTORMS ARE NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TODAY.

In the hours before

Special weather statement, May 14, 1:05 AM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
105 AM CDT WED MAY 14 2008

TXZ160-140630-
FALLS TX-
105 AM CDT WED MAY 14 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN FALLS COUNTY

AT 105 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTH OF ROBINSON...MOVING NORTHEAST AT
46 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GOLINDA AND MARLIN.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.

LAT...LON 3133 9719 3134 9717 3136 9714 3137 9710
      3153 9681 3147 9676 3144 9674 3139 9670
      3119 9706
TIME...MOT...LOC 0605Z 230DEG 40KT 3135 9705

85/NH
Local storm report, May 14, 2:40 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 AM CDT WED MAY 14 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND DMG     TEAGUE                  31.63N  96.28W
05/14/2008                   FREESTONE          TX   FIRE DEPT/RESCUE

            LARGE TREE DOWN IN THE CITY PARK IN TEAGUE
Special weather statement, May 14, 2:45 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 AM CDT WED MAY 14 2008

TXZ135-148-140815-
HENDERSON TX-ANDERSON TX-
245 AM CDT WED MAY 14 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  ANDERSON COUNTY
  HENDERSON COUNTY

AT 245 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
GUN BARREL CITY TO 13 MILES SOUTH OF PALESTINE...MOVING NORTHEAST AT
43 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ATHENS...BERRYVILLE...
BROWNSBORO...CANEY CITY...COFFEE CITY...ELKHART...ENCHANTED OAKS...
EUSTACE...FRANKSTON...MALAKOFF...PALESTINE...TOOL AND TRINIDAD.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND WIND
GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS.

LAT...LON 3164 9572 3164 9576 3160 9577 3169 9579
      3170 9587 3175 9587 3177 9592 3194 9601
      3196 9605 3215 9610 3232 9630 3235 9553
      3200 9542 3185 9542 3163 9529 3157 9573
TIME...MOT...LOC 0745Z 246DEG 38KT 3225 9620 3157 9563

92
Special weather statement, May 14, 5:22 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 AM CDT WED MAY 14 2008

TXZ104-141045-
COLLIN TX-
522 AM CDT WED MAY 14 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COLLIN COUNTY

AT 522 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF MCKINNEY...MOVING NORTHEAST AT
22 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNA AND MCKINNEY.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3340 9638 3333 9638 3333 9629 3319 9630
      3317 9678 3339 9669
TIME...MOT...LOC 1022Z 238DEG 19KT 3334 9661
Special weather statement, May 14, 6:18 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 AM CDT WED MAY 14 2008

TXZ145-146-141145-
NAVARRO TX-HILL TX-
618 AM CDT WED MAY 14 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  SOUTHWESTERN NAVARRO COUNTY

AT 618 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 21 MILES SOUTHEAST OF HILLSBORO...MOVING
NORTHEAST AT 37 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...BARRY...BLOOMING
GROVE...DAWSON AND HUBBARD.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3189 9702 3215 9666 3199 9637 3181 9666
      3182 9668 3182 9674 3173 9692 3173 9693
TIME...MOT...LOC 1118Z 232DEG 32KT 3185 9680

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:01 PM CDTAreal Flood AdvisoryFWDYoung119 min
May 13, 7:22 PM CDTSevere Thunderstorm WarningFWDYoung53 min
May 13, 7:43 PM CDTSpecial Weather StatementFWDJack32 min
May 13, 7:44 PM CDTSpecial Weather StatementFWDComanche31 min
May 13, 8:01 PM CDTSpecial Weather StatementFWDMills29 min
May 13, 8:29 PM CDTSpecial Weather StatementFWDJack31 min
May 13, 8:38 PM CDTSevere Thunderstorm WarningFWDJack29 min
May 13, 8:40 PM CDTSpecial Weather StatementFWDHamilton35 min
May 13, 8:52 PM CDTSpecial Weather StatementFWDBosque23 min
May 13, 9:25 PM CDTSpecial Weather StatementFWDCollin35 min
May 13, 9:26 PM CDTSpecial Weather StatementFWDBosque34 min
May 13, 9:59 PM CDTSpecial Weather StatementFWDCollin31 min
May 13, 10:15 PM CDTSpecial Weather StatementFWDLampasas, Mills30 min
May 13, 10:19 PM CDTSpecial Weather StatementFWDDelta26 min
May 13, 10:43 PM CDTSpecial Weather StatementFWDLampasas, Mills32 min
May 13, 11:08 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt37 min
May 13, 11:10 PM CDTSpecial Weather StatementFWDLampasas, Mills35 min
May 13, 11:34 PM CDTFlash Flood WarningFWDBosque4 hr
May 13, 11:40 PM CDTSevere Thunderstorm WarningFWDMcLennan65 min
May 13, 11:49 PM CDTSpecial Weather StatementFWDBell26 min
May 13, 11:59 PM CDTAreal Flood AdvisoryFWDBell, Coryell3 hr
May 14, 12:11 AM CDTSevere Thunderstorm WarningFWDBell, Coryell49 min
May 14, 12:17 AM CDTFlash Flood WarningFWDMcLennan3 hr
May 14, 12:22 AM CDTFlash Flood WarningFWDHopkins3 hr
May 14, 12:56 AM CDTAreal Flood AdvisoryFWDFalls2 hr
May 14, 1:05 AM CDTSpecial Weather StatementFWDFalls25 min
May 14, 1:09 AM CDTSevere Thunderstorm WarningFWDFalls, McLennan31 min
May 14, 1:21 AM CDTAreal Flood AdvisoryFWDHill114 min
May 14, 1:27 AM CDTSevere Thunderstorm WarningFWDLimestone51 min
May 14, 2:02 AM CDTSevere Thunderstorm WarningFWDFreestone58 min
May 14, 2:45 AM CDTSpecial Weather StatementFWDAnderson, Henderson30 min
May 14, 4:59 AM CDTAreal Flood AdvisoryFWDBosque, Coryell, Hamilton2 hr
May 14, 5:22 AM CDTSpecial Weather StatementFWDCollin23 min
May 14, 5:49 AM CDTTornado WarningFWDBell41 min
May 14, 6:18 AM CDTSpecial Weather StatementFWDNavarro27 min
May 14, 6:28 AM CDTSevere Thunderstorm WarningFWDBell44 min
May 14, 6:41 AM CDTSpecial Weather StatementFWDNavarro34 min
May 14, 6:50 AM CDTSevere Thunderstorm WarningFWDFalls55 min
May 14, 7:09 AM CDTAreal Flood AdvisoryFWDBell2 hr
May 14, 7:18 AM CDTAreal Flood AdvisoryFWDHill, Navarro117 min
May 14, 8:19 AM CDTAreal Flood AdvisoryFWDHenderson3 hr
May 14, 8:56 AM CDTFlash Flood WarningFWDHenderson, Van Zandt2 hr
May 14, 8:58 AM CDTSpecial Weather StatementFWDAnderson, Henderson32 min
May 14, 9:14 AM CDTSpecial Weather StatementFWDVan Zandt31 min
May 14, 9:34 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Hunt, Kaufman, Rains, Van Zandt116 min
May 14, 2:00 PM CDTRiver Flood WarningFWDCollin6 hr
May 14, 6:35 PM CDTSpecial Weather StatementFWDLampasas, Mills25 min
May 14, 6:56 PM CDTSpecial Weather StatementFWDEastland34 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.